# SDR IPXA2024031204625

- Difficulty date: March 12, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 106,011 hours, 21,175 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: UNKNOWN
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST BATTERY LOW EMERGENCY LIGHTING SYSTEM R/R EMERGENCY LIGHT POWER SUPPLY IAW AMM 33-51-01. OPS CKS GOOD.
